A new example of an isospectrally deformable solvmanifold and the geometry of the deformation release_vt5vh4qssjeh3n6kbznsm2efo4

by Dorothee Schüth

Published in Séminaire de théorie spectrale et géométrie by Cellule MathDoc/CEDRAM
ISSN-L 1624-5458
Volume S9
Page(s) 129-131
Release Year 1991
Publisher Cellule MathDoc/CEDRAM

Known Files and URLs

application/pdf  315.5 kB
sha1:a5b0618c5c584975dd36...
web.archive.org (webarchive)
www.numdam.org (web)
application/pdf  315.0 kB
sha1:0220a927aa4ca3c2ec69...
web.archive.org (webarchive)
www.numdam.org (repository)
Read Full Text
Type  article-journal
Stage   published
Year   1991
Container Metadata
Open Access Publication
Not in DOAJ
In ISSN ROAD
In Keepers Registery
ISSN-L:  1624-5458
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
cddcc6f2-82ef-4b65-a5af-eaa3d0223d1c
As JSON object via API